# SDR WX0A2017010573215

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 45,915 hours, 21,853 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FA'S REPORT FOUL SMELL FROM VENTILATION SYSTEM WHEN AIRCRAFT IS BELOW 10,000 FT. FOUND APU OIL PUMP ASSY LEAKING. R & R THE APU OIL PUMP.
